Hölder estimates on CR manifolds with a diagonalizable Levi form

C. L. Fefferman, J. J. Kohn, M. Machedon

Research output: Contribution to journalArticlepeer-review

32 Scopus citations
Original languageEnglish (US)
Pages (from-to)1-90
Number of pages90
JournalAdvances in Mathematics
Volume84
Issue number1
DOIs
StatePublished - Nov 1990

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Hölder estimates on CR manifolds with a diagonalizable Levi form'. Together they form a unique fingerprint.

Cite this